MAUDE Adverse Event Report: ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BROACH, PEGGED GLENOID; MANUAL INSTR, GENERAL SURGICAL
Model Number BROACH, PEGGED GLENOID
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed.One unpackaged ar-9233 was received for investigation.The visual inspection noted that the anvil pin had broken off the end and was not returned.Visible signs of wear.Laser marks are faded.The cause remains undetermined.It is unknown how many cleaning cycles the device had been exposed to.The most likely cause of the reported failure is wear and tear.
 
Event or Problem Description
On 09/20/2022, it was reported by a sales representative via (b)(4) that a ar-9233 guide broach's back piece is sheared off, there is nothing to mount it on or off.This occurred during an unknown case with no patient effect reported.

Brand Name
BROACH, PEGGED GLENOID
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19369677
Report Number1220246-2024-03630
Device Sequence Number7618561
Product Code MDM
UDI-Device Identifier00888867059443
UDI-Public00888867059443
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBROACH, PEGGED GLENOID
Device Catalogue NumberAR-9233
Device Lot Number051724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown